# SDR SWAA2014082931446

- Difficulty date: August 25, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 45,490 hours, 25,965 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 1828202
- Part serial: 451118
- Condition: Cracked
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, DECLARED EMER RT WING BODY OVERHEAT LIGHT IN INFLIGHT LANDING.  R & R RT  SECONDARY HEAT EXCHANGER IAW MM.
